# SDR DALA2019101105832

- Difficulty date: October 3, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,317 hours, 52,678 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Not Seated
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"TAILCONE UNSAFE" ILLUMINATED INFLIGHT. FOUND RELEASE MECH UNSEATED FROM CLIPS. ALLOWED LOCK CABLE TO SWITCH TO COME LOOSE. RESEATED LOCK CABLE TO SWITCH & INSTALLED MECH IN CLIPS. VERIFIED TAILCONE UNSAFE LIGHT OUT PER MD88 AMM 53-53. J DAVIS 311408 VERIFIED RELEASE MECHANISM INSTALLED CORRECTLY AND TAILCONE LOCK CABLE INSTALLED/ UNSAFE LIGHT. FOUND RELEASE MECHANISM UNSEATED FROM CLIPS. ALLOWED LOCK CABLE TO SWITCH TO COME LOOSE. RESEATED LOCK CABLE TO SWITCH & INSTALLED MECHANISM IN CLIPS. VERIFIED TAILCONE UNSAFE LIGHT OUT PER MD88 AMM 53-53. VERIFIED RELEASE MECH INSTALLED CORRECTLY AND TAILCONE LOCK CABLE INSTALLED/ UNSAFE LIGHT EXTINGUISHED. (LP6205585)
